Universidad Complutense de Madrid
E-Prints Complutense

Dynamics of reaction diffusion equations under nonlinear boundary conditions

Impacto

Downloads

Downloads per month over past year

Rodríguez Bernal, Aníbal and Tajdine, Anas (2000) Dynamics of reaction diffusion equations under nonlinear boundary conditions. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique, 331 (7). pp. 531-536. ISSN 0764-4442

[img] PDF
Restringido a Repository staff only

125kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0764444200016529


URLURL Type
http://www.sciencedirect.com/Publisher


Abstract

In this Note we study the asymptotic behavior of reaction diffusion equations with nonlinear boundary conditions. We obtain balance conditions between the reaction term and the nonlinear flux term which imply boundedness of solutions or blow-up in finite time.


Item Type:Article
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:17985
Deposited On:25 Jan 2013 10:15
Last Modified:12 Dec 2018 15:07

Origin of downloads

Repository Staff Only: item control page